Bc Pills Implantation Or What GRANPA VIV HELP OR ANYONE

1 Replies
Stephy - April 6

okie this i need some major help.. okie i started the pill on march 15.. had s_x on march 31st (bf might had come inside of me..) and we did not use a backup method...... and i had been feelign sick from march 28- to as of now.. especially from april 2nd to 5th... anyways today is april 6th.. last period of course started march 15... anyways a few minuts earlier when i went to wipe... i see this red tinge on my mucous... is this signs of implantation bleeding? because im not sure is it my body's reaction due to bc pills or im pregrnant or AF is comign early due to bc pills... if it's af.. af should come tonight or tml.. then my cycle is only 23-24 days... im really nervous... i took a first response just now and it's neagative is it too early??? i need some insight

 

stephy - April 6

okie now i put my figner up with soem tissue and sometimes it looks like just regular blood stain bright red.. sometimes it looks like there are a bit of the mucous stuff on it.. and i took a bit of it.. and this one bit streched.. not the other bit.. what is all this???? someone please help me.. i am so confused and worried because this is also my first month on the pill and due to the dates i had s_x.. it could be number of things?!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?